# SDR AALA202501065456

- Difficulty date: December 30, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 76,134 hours, 29,479 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT DURING CLIMB THE 3R DOOR SLIDE ARMED LIGHT WAS BLINKING WITH MOMENTARY ECAM WARNING AND THEAT THE LIGHT EXTINGUISHED AND ECAM REFLECTED NORMAL.  MAINTENANCE NOTED THAT THIS ISSUE DID NOT RE-OCCUR IN THE LAST 17 DAYS AND DETERMINED NO FURTHER ACTION WAS REQUIRED. NOTE: NO SPECIFIC PART WAS IDENTIFIED AS A POSSIBLE CAUSE FOR THE ORIGINAL ISSUE BY MAINTENANCE.
